# SDR A6WA202012297498

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,634 hours, 36,328 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 02810
- Condition: Failed
- Location: Nlg Steering
- Part time: 38,014 hours, 36,317 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NOSE WHEEL STEERING INOPERABLE CAUTION MESSAGE IN FLT.  CW QRH MESSAGE PERSISTS AFTER CYLLING NWS STEERING SW.  GEAR WAS UP.  AFTER LANDING SELECTED STEERING ON MESSAGE RETURNED.  AIRCRAFT REMOVED FROM SERVICE.  AC WAS TOWED TO THE REMOTE PAD.  R & R NWS ECU, IAW AMM 32-51-10.  SN OFF: 02-810 SN ON: 04-1039.  R & R NLG STEERING HARNESS, IAW AMM 32-61-25.  OPERATIONS CHECK GOOD.
